International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 449-454

Subclasses of uniformly starlike functions

Ed Merkes1 and Mohammad Salmassi2

1Department of Mathematical Sciences, University of Cincinnati, Cincinnati 45221, Ohio, USA
2Department of Mathematics, College of the Holy Cross, Worcester 01610, MA, USA

Received 23 October 1990; Revised 18 June 1991

Copyright © 1992 Ed Merkes and Mohammad Salmassi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study subclasses of the class of uniformly starlike functions which were recently introduced by A.W. Goodman. One new subclass is defined and it is shown that it shares many properties of the parent class.